APIRETIL ®

Denomination : 
60 ml oral solution with syringe for oral use of 1ml and 5ml
Composition : 

• Paracetamol: 100 mg/ml

Indications : 

Symptomatic treatment of light or moderate pain, and for reducing fever

Some products might be not registered or marketed depending on the country, their classification and trade brands may differ due to the current local regulation. Products' pictures shown may not correspond to the marketed packaging in your country. For any further information please contact us.